# SDR SWAA2023063055517

- Difficulty date: June 5, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strip
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ALL R/H FLOOR PANEL CAP STRIPS ARE CORRODED ON LOWER SIDE. MRKD<[01] REMOVED AND REPLACED CAP STRIP PN 453A1611-17, 453A1611-31,PER AMM 25-52-06 UPON FURTHER INSPECTION AND CLEANING NO DAMAGE OR CORROSION NOTED ON CAP STRIP PN 453A1611-45 [2] CW
